# SDR ASAA2022051438376

- Difficulty date: May 14, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U12
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN FS328-FS344 LBL 48. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL BETWEEN FS328-FS344 LBL 48 IAW B737-800 SRM 51-40-02-0G-0.
